JournalsrmiVol. 21, No. 1pp. 25–46

Codimension one symplectic foliations

  • Omegar Calvo-Andrade

    CIMAT, Guanajuato, Mexico
  • Vicente Muñoz

    Universidad Complutense de Madrid, Spain
  • Francisco Presas

    Universidad Autónoma de Madrid, Spain
Codimension one symplectic foliations cover
Download PDF

Abstract

We define the concept of symplectic foliation on a symplectic manifold and provide a method of constructing many examples, by using asymptotically holomorphic techniques.

Cite this article

Omegar Calvo-Andrade, Vicente Muñoz, Francisco Presas, Codimension one symplectic foliations. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 25–46

DOI 10.4171/RMI/413